On reflected waves in the solutions of difference problems for the wave equation on non-uniform meshes

Anastasiya S. Anisimova, Yuri M. Laevsky

Research output: Contribution to journalArticlepeer-review

Abstract

The paper discusses the problem of numerical reflected waves when using difference schemes on strongly nonuniform grids for solution to the wave equation. The relationship between the amplitude of the reflected wave and the order of approximation on the interface of the transition from a coarse grid to a fine grid is shown. A simple modification of the difference scheme on the interface is proposed, which increases the order of approximation, and, as a consequence, reduces the amplitude of the reflected wave.

Original languageEnglish
Pages (from-to)759-767
Number of pages9
JournalSiberian Electronic Mathematical Reports
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Compound scheme
  • Computational experiment
  • Difference scheme
  • Homogeneous scheme
  • Nonuniform mesh
  • Reflected wave
  • Step jump
  • Wave equation

Fingerprint Dive into the research topics of 'On reflected waves in the solutions of difference problems for the wave equation on non-uniform meshes'. Together they form a unique fingerprint.

Cite this